# SDR WRLA2005109

- Difficulty date: June 16, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N277
- Make and model: Doug MD-11
- Aircraft serial: 48743
- Engine: Pwa PW4462
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C04 CHECK, WHILE PERFORMING INSPECTION PER EO 02-5510-098, FOUND CORROSION IN HST RT BARREL NUT HOLE 23.
